How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

I hav developed a malar edema as a side effect from a tiny

Customer Question

I hav developed a malar edema as a side effect from a tiny amount of electrolysis for red vein treatment. My doctor says he thinks it will go in about 8Months but from what I read in the web I'm feeling negative. thanks Amanda

I only have this under my right eye but it is quite puffy.  Could it be coincidence and be sinus issues perhaps.

Submitted: 2 years ago.
Category: Dermatology